# SDR SWAA2023031301346

- Difficulty date: February 9, 2023
- Submitted: March 13, 2023
- Operation: Air carrier
- Aircraft: N277WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32531
- Aircraft time: 51,901 hours, 31,206 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMP STA 500D STR 19R GUSSET CRACKED<[01] REMOVED GUSSET AT FWD CARGO COMP STA 500D STR 19R IAW SRM 51-40-02.;[02] VERIFIED STEP 1 OK TO INSTALL NEW GUSSET;[03] INSTALLED NEW GUSSET AT FWD CARGO COMP STA 500D STR 19R IAW SRM 51-40-02.;[04] VERIFIED STEP # 3;[05] CORRECTION ON STEP #3 INSTALLED NEW GUSSET AT FWD CARGO COMP STA 500D STR 19R IAW SRM 51-40-02 DWG 143A9481;[06] VERIFIED STEP 5
